Bulletin (New Series) of the American Mathematical Society

A generalization of the Tarski-Seidenberg theorem, and some nondefinability results

Lou van den Dries

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 15, Number 2 (1986), 189-193.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553469

Mathematical Reviews number (MathSciNet)
MR854552

Zentralblatt MATH identifier
0612.03008

Subjects
Primary: 03E47: Other notions of set-theoretic definability

Citation

van den Dries, Lou. A generalization of the Tarski-Seidenberg theorem, and some nondefinability results. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 189--193. https://projecteuclid.org/euclid.bams/1183553469


Export citation

References

  • [Ga] A. Gabrielov, Projections of semi-analytic sets, Functional Anal. Appl. 2 (1968), 282-291. (Russian)
  • [Gi] B. Gieseke, Simpliziale Zerlegung abzählbarer analytische Räume, Math. Z. 83 (1964), 177-213.
  • [Ha] R. Hardt, Semi-algebraic local triviality in semi-algebraic mappings, Amer. J. Math. 102 (1980), 291-302.
  • [Hi] H. Hironaka, Triangulation of algebraic sets, Algebraic Geometry, Arcata 1974, Proc. Sympos. Pure Math., vol. 29, Amer. Math. Soc., Providence, R. I., 1975, pp. 165-186.
  • [Ho] A. Hovanskii, Fewnomials and Pfaff manifolds, Proc. ICM, Warsaw, 1983, pp. 549-564.
  • [K-P-S] J. Knight, A. Pillay, and C. Steinhorn, Definable sets in ordered structures. II, Trans. Amer. Math. Soc. 295 (1986), 593-605.
  • [L1] S. Lojasiewicz, Ensembles semi-analytiques, mimeographed notes, Inst. Hautes Études Sci., 1965.
  • [L2] S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Sci. École Norm. Sup. Pisa (3) 18 (1964), 449-474.
  • [P-S] A. Pillay and C. Steinhorn, Definable sets in ordered structures. I, Trans. Amer. Math. Soc. 295 (1986), 565-592.
  • [T] A. Tarski, A decision method for elementary algebra and geometry, (2nd ed. revised), Rand Corporation monograph, Berkeley and Los Angeles, 1951.
  • [VdD1] L. van den Dries, Analytic Hardy fields and exponential curves in the real plane, Amer. J. Math. 106 (1984), 149-167.
  • [VdD2] L. van den Dries, Remarks on Tarski's problem concerning (R, +, ·, exp), Logic Colloquium, 1982, pp. 97-121, (G. Lolli, G. Longo and A. Marcja, eds.), North-Holland, 1984.
  • [VdD3] L. van den Dries, Tarski's problem and Pfaffian functions, Proc. Logic Colloquium, 1984 (to appear).
  • [VdD4] L. van den Dries, lectures at University of Konstanz.